Telfast Fast Acting Hayfever Allergy Relief 180mg 10 Tablets
Use Telfast 180mg for fast, non-drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.
Telfast contains an active ingredient called fexofenadine hydrochloride. This ingredient is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.
Use Telfast 180mg for the relief of the symptoms of hayfever allergies:
– Runny & Itchy Nose
– Itchy & Watery Eyes
– Itchy Throat
Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria):
– Itchy Skin Rash
– Itch caused by Hives
– Swelling related to Allergy
– Swelling related to Hives
Active Ingredients: Fexofenadine Hydrochloride 180mg Inactive Ingredients: croscarmellose sodium, pregelatinised maize starch, microcrystalline cellulose, magnesium stearate, hypromellose, povidone, titanium dioxide, colloidal anhydrous silica, macrogol 400, Pigment Blend Pink PB1254 (ARTG PI No.3225) and Pigment Blend Yellow PB1255 (ARTG PI No.3226).
Adults and Children from 12 years: 1 tablet daily as required.
Store below 25 degrees C.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional. Do not use in children under 12 years of age.
While all efforts have been made to ensure that ingredient listings are accurate, up to date and complete forÂ products on the Superpharmacy website, suppliers mayÂ change formulations onÂ shortÂ notice.Â Please check ingredient listings on the actualÂ product before use.Â